Try it
Dermatology · Drug eruption: SJS
Sample itemPainful rash with mucosal erosions after a new drug suggests what?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
C. Stevens-Johnson syndrome
This item reviews Drug eruption: SJS; Stevens-Johnson syndrome is the single best answer because it matches the clinical pattern described.
Option by option
A. Alopecia
Alopecia is not supported by the defining findings.
B. Psoriasis
Psoriasis is a plausible alternative but not the best answer here.
C. Stevens-Johnson syndrome (correct)
Correct. Stevens-Johnson syndrome directly fits the key features in the stem.
D. Simple acne
Simple acne does not match the stated presentation.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Dermatology questions
- Blistering disordersA patient has flaccid blisters that rupture easily and a positive Nikolsky sign. Which c…
- LeprosyIn which type of leprosy is the lepromin test strongly positive?
- Pigmentary disordersA man has well-demarcated chalk-white macules on his hands and around his mouth. A skin…
- Drug reactionsWhich of the following drugs is a well-recognised trigger of Stevens–Johnson syndrome an…